Spectra of singular measures as multipliers on Lp

Research output: Contribution to journalArticlepeer-review

19 Scopus citations


Stein's theorem on the interpolation of a family of operators between two analytic spaces is generalized, both to a multiply connected domain and to an interpolation between more than two spaces. The theorem is then applied to get setwise upper bounds for spectra of convolution operators on Lp of the circle. In particular the spectra of operators given by convolution by Cantor-Lebesgue-type measures on Lp are determined. The same is done for certain Riesz products. These results are used to derive a result on translation-invariant subspaces of Lp of the circle.

Original languageEnglish (US)
Pages (from-to)302-317
Number of pages16
JournalJournal of Functional Analysis
Issue number3
StatePublished - 1980
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis


Dive into the research topics of 'Spectra of singular measures as multipliers on Lp'. Together they form a unique fingerprint.

Cite this